# SDR UPS08851630

- Difficulty date: December 31, 2007
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 56139123
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 MAIN WEB CRACK JUST ABOVE CTR SPAR BET XRS255 AND XRS250 L/W.  REPAIRED NR 1 MAIN WEB CRACK ABOVE CTR SPAR BET XRS 255 AND XRS 250 PER SRO 8570005 AND EA 008-5710-01-A1259.
